domestic-supply.com        sarms.forsale
bannednutrition.com
Results 1 to 10 of 10

Thread: Strong body odor

  1. #1

    Strong body odor

    Hi, I used the search button and couldn’t find any relevant answers to my issues.
    I am using ostarine and cardarine combo ( half a dosage each-purchased from reputable company with 3rd party testing) and after using it for like 5 weeks, I started smelling some bad/strong BO, I never had one like this. I sweat a lot during the day (living in Houston area), and during workout to.

    My question is, do I need to drink more water (currently I am around 1 gal a day), or start using sauna, did anyone else experience this

    Thank you

  2. #2
    ive never heard of this happening with sarms whatsoever




  3. #3
    Moderator P0N's Avatar
    Join Date
    Nov 2018
    Location
    The gym
    Posts
    2,718
    I've heard of this happening to people sometimes with steroids, but never heard of it with sarms

  4. #4
    Not a characteristic of sarms at all. It's either something else causing it or your sarms went sarms

  5. #5
    Interesting Iv never had that issue and i sweat a lot to but I’d be curious to find out how the sales would increase body odor.

  6. #6
    Thank you all for quick reply, I will definitely start looking to different areas of what could cause somewhat different body odor that I never experiment before.

    Thank you

  7. #7
    no problem




  8. #8
    Let us know what it is please.
    I never heard someone facing those problems with esarms. But everybody is different.

  9. #9
    Man this really sounds strange to me. I never heard about something like this even.
    Glad you got Dylan's word and might help you. He's very experienced.

  10. #10
    Have you found the issue mate?

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •